# SDR SWIA20019998

- Difficulty date: July 4, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 3,927 hours, 5,131 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE FORWARD DOOR LIGHT ILLUMINATED WITH ASSOCIATED AURAL WARNINGS, THE TAKEOFF WAS ABORTED.  THE DOOR WAS CHECKED CLOSED AND THE FORWARD DOOR WARNING INDICATION WAS DEFERRED PER MX CONTROL 52-70-1C, MC 021.INSPECTED WIRING & MICRO SWITCHES FOR SECURITY.  NO FAULTS FOUND.  CLEANED AND LUBED FORWARD DOOR MICRO SWITCHES AS NEEDED.  OPS CHECKS GOOD.
